# SDR AC2A072836

- Difficulty date: March 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: 776
- Aircraft time: 11,601 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 17308
- Condition: Cracked
- Location: Engine
- Part time: 11,601 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED DRIVE COUPLING AND FOUND DEFECTIVE.
